# SDR USAA2012102400004

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 40,711 hours, 14,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY ABOVE THE L4 DOOR IS FOUND WITH MISSING LENS.  REPLACED EMERGENCY LIGHT ASSEMBLY ABOVE THE L4 DOOR.
